# SDR AWXA9800134

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 106047013
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 HYDRAULIC PUMP LOW PRESSURE LIGHT CAME ON AFTER GEAR RETRACTION ALSO LOST A SYSTEM HYDRAULIC FLUID CAUSING NR 1 A LOW PRESSURE LIGHT TO COME ON.  REMOVED AND REPLACED E2 HYDRAULIC PUMP IAW R5M29001 AND REMOVED AND REPLACED NR 1 AND NR 2 PRESSURE FILTER, CASE DRAIN FILTER AND RETURN FILTERS NO METAL OBSERVED.  REMOVED AND REPLACED E1 HYD EDP AS PRECAUTION.
